# SDR AALA20141130002

- Difficulty date: November 30, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 70,948 hours, 24,754 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Housing
- Part number: 6241004503
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

RETURNED, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB AT 5000 FEET FLIGHT ATTENDANT REPORTED STRONG BURNING ELEC SMELL BETWEEN L2 & R2 DOORS.  CHECKED ALL CABIN LIGHTS, POWER PORTS, ELEC EQUIP, ELEC EQUIP BAY & CARGO COMPARTMENTS.  NO EVIDENCE OF ELEC SMELL FOUND.  PERFORMED DUAL ENG RUN. SYSTEMS CHECKED NORMAL.  ELEC SMELL FOUND ONLY AT DOG HOUSE BEHIND SEAT 5AB.  CLEANED DOG HOUSE & SMELL CLEARED.
